# SDR FDEA201201200277

- Difficulty date: January 20, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 52,597 hours, 31,677 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1015
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO COMP, FRAME AT BS 1480, HAS 1EA GOUGE MARK ON SPLICE DOUBLER UPPER SURFACE BETWEEN STRINGERS S23 & 24R.  R & R WITH FABRICATED DOUBLER IAW SRM 51-40-02 REV 104.  REPAIR IS CLASSIFIED AS MAJOR.
